# SDR SWIA200414609

- Difficulty date: December 1, 2004
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 25,644 hours, 32,964 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STAB LOWER RIGHT CLOSING ANGLE CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  CLOSING ANGLE REPAIRED IAW EMB 120 SST-1280/99 REF SB 120-53-0074.
